# SDR 99UAL900180

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Engine: Ge CF66D
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL REPORTED IN REAR CABIN FOR THE FIRST 10 MINUTES FOLLOWING TAKEOFF.  DEBRIEF CABIN CREW FOR ADDITIONAL DETAILS.  FLIGHT ATTENDANT REPORTED APPROXIMATELY 6-8 ATTENDANTS AND PASSENGER BECAME ILL DURING FLIGHT WITH HEADACHES AND FEELING NAUSEA.  *S/D*  BURNED OUT ALL PACKS.  NO EVIDENCE OF APU LEAKS OR FLUID INGESTION.
